# SDR 05FDEA00325

- Difficulty date: March 2, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB1668501
- Condition: Chafed
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFTHAND WING NR 3 SLAT, LOWER SURFACE, MOST LOWER, FAIRING FOUND   CHAFING DAMAGE AGAINST THE FAIRING DOOR OF THE ANTI-ICE TELESCOPIC DUCT.  LEFTHAND WING NR 3 SLAT, LOWER SURFACE REPAIRED AS PER FEDEX  EA 1-5740-78105.  TITLE: WINGS - LEADING EDGE AND LEADING EDGE DEVICES, NR 3 SLAT SKIN / XOS=467.100 / REPAIR.
